Los Alamos National Laboratory
Phone| Search
T-5 HomeResearchPublications › lipnikov-2004-polygonal
› Contact › People › Research
› Projects › Highlights › Publications
› Jobs › Visitor Info

Cite Details

Yuri Kuznetsov, Konstantin Lipnikov and Mikhail Shashkov, "Mimetic finite difference method on polygonal meshes for diffusion-type problems", Comp. Geosciences, vol. 8, no. 4, pp. 301-324, 2004

Abstract

Mimetic discretizations based on the support-operators method are derived on general polygonal meshes for diffusion-type equations (for instance, equations modeling single phase Darcy flow in porous media). The first order convergence rate for fluid velocity and second-order convergence rate for pressure on general polygonal, locally refined and non-matching meshes are demonstrated with numerical experiments.

BibTeX Entry

@article{lipnikov-2004-polygonal,
author = {Yuri Kuznetsov and Konstantin Lipnikov and Mikhail Shashkov},
title = {Mimetic finite difference method on polygonal meshes for diffusion-type problems},
year = {2004},
journal = {Comp. Geosciences},
volume = {8},
number = {4},
pages = {301-324}
}